# SDR ASOA201705155075

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 26,045 hours, 16,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABIN DOOR WILL NOT OPEN FROM INSIDE. MX ADJUSTED DOOR OPEN AND CLOSE MECHANISM WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
